# SDR SWIA202055492

- Difficulty date: December 1, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL FROM FS 409.00 +128 TO FS 559.00 HAS MULTIPLE SPOTS OF CORROSION.  C-CHECK RO 1/16/2021.  COMPLIED WITH BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 FOR CORROSION REPAIR OF LT FLOOR SILL AT FS 409+128-FS 559.  REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  FORM M-337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
